Mar 4, 2011
I just started Atripla (first week) I noticed blotchy-rash like spots starting on my upper arms near the arm pits. Now, it seems to be on my body below the arm pits and on my stomach. It seems to be spreading. Is this going to continue and potentially become serious? It (currently) does not itch.
| Response from Dr. Henry
Rash is fairly common with Atripla (most often due to the efavirenz) usually mild/moderate and rarely resulting in having to stop the Atripla and switch to an alternative regimen. Usually the rash can be treated through and improves after several weeks. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute And HIV Transmission Risk
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Coated Tongue After Giving Handjob Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Itchy Rash After Blood Splash Sign Of HIV AIDS
- Tingling Lips After Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.